# SDR DALA2019050502808

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET TELECOPIC DUCT OB FIXED LEADING EDGE ON RT WING (1 EA). REPLACED BRACKET TELESCOPE DUCT OB FIXED LEADIG EDGE ON RT WING (1EA) AS PER SRM 51-72-11 AND DRAWING D57449202 ISSUE C. RELEASE DATE 11-SEP-18. ER/A #530598-14MA. REV.ORIGINAL
